Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17972
Title: Dissipative dynamics of coupled quantum dots under quantum measurement
Authors: Ouyang, SH
Lam, CH 
You, JQ
Issue Date: 2006
Publisher: Institute of Physics Publishing
Source: Journal of physics condensed matter, 2006, v. 18, no. 50, 10, p. 11551-11559 How to cite?
Journal: Journal of physics condensed matter 
Abstract: We have studied the dissipative dynamics of a solid-state qubit with an extra electron confined to either one of two coupled quantum dots. Previous theoretical work based on Bloch-type rate equations gave an unphysical uniform occupation probability of the electron in the quantum dots even for non-identical dots. We show that this is due to neglecting higher-order interactions in the analysis. By including higher-order terms, we obtain expected asymmetric occupation probabilities for non-identical dots. Our work demonstrates that the high-order interaction terms can lead to important qualitative impacts on the operation of the qubit.
URI: http://hdl.handle.net/10397/17972
ISSN: 0953-8984
EISSN: 1361-648X
DOI: 10.1088/0953-8984/18/50/010
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Aug 19, 2017

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Aug 16, 2017

Page view(s)

33
Last Week
1
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.